Über Quotienten holomorph-konvexer komplexer Räume.

Klaus-Werner Wiegmann

Mathematische Zeitschrift (1967)

  • Volume: 97, page 251-258
  • ISSN: 0025-5874; 1432-1823

How to cite


Wiegmann, Klaus-Werner. "Über Quotienten holomorph-konvexer komplexer Räume.." Mathematische Zeitschrift 97 (1967): 251-258. <http://eudml.org/doc/170716>.

author = {Wiegmann, Klaus-Werner},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {251-258},
title = {Über Quotienten holomorph-konvexer komplexer Räume.},
url = {http://eudml.org/doc/170716},
volume = {97},
year = {1967},

AU - Wiegmann, Klaus-Werner
TI - Über Quotienten holomorph-konvexer komplexer Räume.
JO - Mathematische Zeitschrift
PY - 1967
VL - 97
SP - 251
EP - 258
KW - complex functions
UR - http://eudml.org/doc/170716
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.